MathSciNet Relay Station
MathSciNet bibliographic data
MR2067475 42B10 (28A12 28A75 28A80 37F35)
Erdog̃an, M. Burak A note on the Fourier transform of fractal measures. Math. Res. Lett. 11 (2004), no. 2-3, 299–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement